The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1008 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 5, 1982, pp. 53–65
DOI: 10.4171/ZAA/35

Published online: 1982-10-31

Nonlinear noncoercive equations and applications

Pavel Drábek[1]

(1) University of West Bohemia, Plzen, Czech Republic

This paper deals with the periodic solvability of the nonlinear beam equation $$\beta u_t + u_{tt} + u_{xxxx} - \lambda u + \varphi (u) = f,$$ which depends on non-linear $\varphi : \mathbb R \to \mathbb R$. This paper continues the subject of the paper by S. Fucik [6]. We present some new methods and results which are not included in [6].

No keywords available for this article.

Drábek Pavel: Nonlinear noncoercive equations and applications. Z. Anal. Anwend. 1 (1982), 53-65. doi: 10.4171/ZAA/35